Alert archive / Texas / Tornado Warnings in 2016
Tornado Warning 14, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at May 19, 2016, 2:40 PM CDT for Brazoria County, Galveston County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2016, 2:40 PM CDT (19:40 UTC)
- Expired
- May 19, 2016, 3:15 PM CDT
- In force
- 35 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Brazoria County, TX, Galveston County, TX
The radar
The Houston radar (KHGX), 35 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.7 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 705 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
230
WFUS54 KHGX 191940
TORHGX
TXC039-167-192015-
/O.NEW.KHGX.TO.W.0014.160519T1940Z-160519T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
240 PM CDT THU MAY 19 2016
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN GALVESTON COUNTY IN SOUTHEASTERN TEXAS...
SOUTHEASTERN BRAZORIA COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 315 PM CDT
* AT 239 PM CDT...SEVERE THUNDERSTORMS CAPABLE OF PRODUCING BOTH
TORNADOES AND EXTENSIVE STRAIGHT LINE WIND DAMAGE WERE LOCATED
NEAR DANBURY...OR 7 MILES EAST OF ANGLETON...MOVING NORTHEAST AT
35 MPH. A STORM SPOTTER REPORTED A ROTATING WALL CLOUD NORTH OF
RICHWOOD AROUND 230 PM.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
GALVESTON ISLAND WEST END...GALVESTON CAUSEWAY...TEXAS CITY...
ANGLETON...LA MARQUE...SANTA FE...HITCHCOCK...RICHWOOD...DANBURY...BAYOU
VISTA...OYSTER CREEK...JAMAICA BEACH...TIKI ISLAND...SCHLITTERBAHN...
GALVESTON STATE PARK...SCHOLES FIELD...MOODY GARDENS AND OFFATTS
BAYOU.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 2899 9536 2915 9546 2947 9492 2924 9477
TIME...MOT...LOC 1939Z 235DEG 30KT 2913 9531
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at May 19, 1:12 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, May 19, 1:12 PM CDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
112 PM CDT THU MAY 19 2016
.AVIATION...
A strong line of thunderstorms will affect terminals between the
houston metro area and the coast between 18-20Z. Visibilities
will be reduced to 1-2 miles in heavy rain and possible gusty
winds of 20-30 knots. Some of these storms may also produce small
hail.
Behind the line of thunderstorms, a large rain shield will
continue moderate rain for a few hours before pushing to the east
of the forecast area. The biggest threat to aviation behind the
rain shield will be prevailing mvfr cigs this afternoon. vfr
conditions should return to all terminals by 02-03Z tonight with
MVFR ceilings likely again before sunrise.
Prevailing winds should be from the NE at 5-10 knots except in
the vicinity of stronger thunderstorms where higher gusts are
possible. Keehn
&&
.PREV DISCUSSION... /ISSUED 1106AM CDT THU MAY 19 2016/
UPDATE...
Western county showers with scattered embedded storms moving east
to northeast at around 35-40 knots. At this speed this convection
will be impacting the greater Houston metro area in the next hour
or two. An average 1 to 3 inch amounts...with localized 4 to 5
inches...for the event look reasonable. Precipitation may focus
along or near a stationary front/slowly northern lifting warm
frontal boundary draped along the upper Texas coastline. This
potential slow down...with another batch of activity from west
central Texas moving northeastward up the coastline latter in the
afternoon...heightens the need to be aware of 1-3 inch per hour
rates that would induce more urban (or sheet) flooding concerns.
The overall MCS appears to be a fairly progressive eastern mover...
so confidence is shaky at best on a slower/training scenario.
More saturated soils will create a situation where lower rain
rates will induce quicker flooding and lower (sub severe) downburst
/forward moving wind speeds will topple trees. The bulk of the
activity should be waning (or over) going into the evening hours...
just scattered showers left behind within the cooler...moist wake
air mass. Temperature-wise...communities receiving more rain
(southern CWA) have reached their daily maximums at around 80F
while our northerly neighbors will remain in the low-mid 70s under
a more stratiform light rain shield. 31
PREV DISCUSSION... /ISSUED /
AVIATION...
Area radar shows increasing thunderstorm activity over central
Texas. Overall trends in observed convection and in HRRR runs
indicate this activity should reach SE Texas later this morning
into the early afternoon. Main concern for today is timing
convection which has it reaching KCLL by 16-18z and then Houston
terminals 19-20z this afternoon. It is quite possible that this
timing may need to be sooner by an hour or two. The 15z TAF update
and the 18z TAF package should provide opportunity to update for
timing. TSRA should come to an end around 00-02z with CIGS
lowering to MVFR levels, perhaps IFR with moisture lingering and
light winds. Prior to any convection, obs show LIFR/IFR cigs for
KCLL/KUTS. Expect CIGS to improve through the morning as
convection approaches and frontal boundary begins to move north
reaching Houston in the early afternoon. There could be some
breaks in the ceilings as convection nears the region but think
CIGS will be MVFR for most of the time until convection clear out
of the area. 39
PREV DISCUSSION...
DISCUSSION...
Issued a flash flood watch effective from 10 AM today through
midnight this evening. A rather moist air mass was beginning to
pool over the southern half of the forecast area early this
morning. Expect that this air mass will continue to moisten and
PW/S later today should approach 1.8 to 2 inches (depending upon
the model of choice). A split jet pattern at 200 and 300 mb will
help provide good lift over the area as an area of vorticity
advection moves overhead at 500 mb in association with a shortwave
trough. The surface boundary in place near the coast is forecast
to slowly move inland or remain nearly stationary as well. Even
though the models are showing a more progressive storm pattern
this afternoon and evening, deep layer shear and the very moist
environment should lead to rainfall rates high enough to warrant a
flash flood watch. Some training is possible as well.
There is some disagreement with the models on when the area of
rain and storms will clear out of the forecast area. A consensus
has lessoning POPS through tonight, with likely POPS this evening
and then becoming scattered to isolated overnight tonight and
Friday from west to east. The rain chances drop to below 20
percent Friday evening.
Shortwave ridging aloft will build overhead over the weekend. This
will lead to temperatures warming into the mid and upper 80s. By
Sunday some of the guidance was hinting at afternoon highs
reaching to around 90. Will like to see more consistency between
the models and will stay with the 80s for now. However, warmer
than normal temperatures look to be on the way after a near to
cooler than normal first three weeks of the month. 40
MARINE...
Latest surface obs show light easterly winds along the coat and in
the Gulf. Stalled frontal boundary stretches from the middle Texas
coast eastward towards the northern Gulf. This boundary should push
north as a warm front today with southeast winds over the upper
Texas coastal waters. A outflow boundary was noted on radar moving
along the upper Texas coast this morning which has helped enhance
easterly winds so a short fuse small craft exercise caution was
needed.
Friday winds turn back to the northeast to east as another frontal
boundary pushes into the region. Southeast winds develop again
Sunday and then increase Monday and Tuesday. Overall seas should
remain around 3 to 4 feet for most areas but should begin to build
early next week with the increase in southeast winds.
Tide levels remain elevated today and will be about a half foot to 1
foot above normal. East to southeast winds later this afternoon may
push tides closer to 1 foot above normal. Overall water levels
should remain low enough for minimal impacts along the beaches the
next couple of days. East to southeast winds will support a higher
risk for rip currents along Gulf facing beaches. 39
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 63 83 68 87 68 / 50 10 10 10 10
Houston (IAH) 66 86 69 89 68 / 60 30 10 10 10
Galveston (GLS) 72 84 76 84 74 / 60 30 10 10 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch until midnight CDT tonight FOR THE FOLLOWING
ZONES: Austin...Brazoria...Brazos...Burleson...Chambers...
Colorado...Fort Bend...Galveston...Grimes...Harris...
Jackson...Liberty...Matagorda...Montgomery...San Jacinto...
Walker...Waller...Washington...Wharton.
GM...NONE.
&&
Discussion...31
Aviation/Marine...44Hazardous weather outlook, May 19, 5:15 AM CDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 515 AM CDT THU MAY 19 2016 TXZ163-164-176>179-195>200-210>214-226-227-235>238-201300- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 515 AM CDT THU MAY 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME WIDESPREAD LATER THIS MORNING AND AFTERNOON. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH THE MAIN THREATS LARGE HAIL AND DAMAGING WINDS ALONG WITH ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE...AND RAINFALL TOTALS FOR TODAY AND TONIGHT ARE EXPECTED TO RANGE FROM 1 TO 3 INCHES WITH LOCALIZED HIGHER AMOUNTS OF 3 TO 5 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY LINGERING SHOWERS AND THUNDERSTORMS ARE POSSIBLE EAST OF THE INTERSTATE 45 CORRIDOR ON FRIDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY THROUGH EARLY FRIDAY MORNING.
In the hours before
Special weather statement, May 19, 9:44 AM CDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
944 AM CDT THU MAY 19 2016
TXZ210-211-191530-
AUSTIN TX-COLORADO TX-
944 AM CDT THU MAY 19 2016
...STRONG THUNDERSTORMS ACROSS COLORADO AND CENTRAL AUSTIN COUNTIES
THROUGH 1030 AM CDT...
AT 944 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HALLETTSVILLE...MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...EAGLE LAKE...WEIMAR...FRELSBURG...SHERIDAN...ALTAIR...ROCK
ISLAND AND NEW ULM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2980 9671 2995 9658 2996 9657 2997 9657
2970 9612 2942 9664 2958 9679 2958 9684
2959 9683 2961 9684 2963 9687
TIME...MOT...LOC 1444Z 224DEG 32KT 2947 9693Special weather statement, May 19, 10:59 AM CDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1059 AM CDT THU MAY 19 2016
TXZ210>213-227-191645-
AUSTIN TX-WALLER TX-COLORADO TX-HARRIS TX-FORT BEND TX-
1059 AM CDT THU MAY 19 2016
...STRONG THUNDERSTORMS ACROSS NORTHERN WHARTON...NORTHEASTERN
COLORADO...WALLER...NORTHWESTERN HARRIS...EASTERN AUSTIN AND
NORTHWESTERN FORT BEND COUNTIES THROUGH 1145 AM CDT...
AT 1059 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF EAGLE LAKE...MOVING NORTHEAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KATY...JERSEY VILLAGE...SEALY...PRAIRIE VIEW...BROOKSHIRE...BELLVILLE...
HOCKLEY...WALLER...WALLIS...FULSHEAR...PINE ISLAND...SIMONTON...SAN FELIPE...
PATTISON...ORCHARD...CYPRESS...WESTON LAKES...CINCO RANCH...MONAVILLE AND
CAT SPRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2981 9643 3017 9592 2991 9559 2953 9605
2955 9604 2959 9606 2961 9610 2963 9617
2955 9627
TIME...MOT...LOC 1559Z 222DEG 43KT 2964 9622Special weather statement, May 19, 11:27 AM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1127 AM CDT THU MAY 19 2016
TXZ210-226-235-191715-
JACKSON TX-COLORADO TX-WHARTON TX-
1127 AM CDT THU MAY 19 2016
...STRONG THUNDERSTORMS ACROSS WEST CENTRAL WHARTON...SOUTHWESTERN
COLORADO AND NORTHWESTERN JACKSON COUNTIES THROUGH 1215 PM CDT...
AT 1126 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FORDTRAN...OR 15 MILES NORTH OF VICTORIA...MOVING NORTHEAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CORDELE...MORALES AND SHERIDAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2933 9656 2957 9678 2960 9675 2929 9637
2893 9680 2902 9683 2906 9694
TIME...MOT...LOC 1626Z 221DEG 43KT 2905 9700Special weather statement, May 19, 12:42 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1242 PM CDT THU MAY 19 2016
TXZ210>212-226-227-235-191830-
AUSTIN TX-JACKSON TX-WALLER TX-COLORADO TX-WHARTON TX-FORT BEND TX-
1242 PM CDT THU MAY 19 2016
...STRONG THUNDERSTORMS ACROSS WHARTON...COLORADO...SOUTHWESTERN
WALLER...SOUTHEASTERN AUSTIN...WESTERN FORT BEND AND CENTRAL JACKSON
COUNTIES THROUGH 130 PM CDT...
AT 1239 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHWEST OF EL CAMPO...MOVING NORTHEAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROSENBERG...RICHMOND...EL CAMPO...WHARTON...SEALY...BROOKSHIRE...COLUMBUS...
EAGLE LAKE...EAST BERNARD...WEIMAR...GANADO...WALLIS...FULSHEAR...PLEAK...
SIMONTON...SAN FELIPE...BEASLEY...PATTISON...KENDLETON AND ORCHARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2969 9682 2996 9610 2956 9575 2882 9651
2919 9676 2934 9656 2958 9679 2958 9684
2961 9684 2963 9687
TIME...MOT...LOC 1739Z 217DEG 49KT 2934 9639Special weather statement, May 19, 1:39 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 139 PM CDT THU MAY 19 2016 TXZ211-212-226-227-236>238-191945- MATAGORDA TX-GALVESTON TX-AUSTIN TX-BRAZORIA TX-WALLER TX-WHARTON TX- FORT BEND TX- 139 PM CDT THU MAY 19 2016 ...STRONG THUNDERSTORMS ACROSS EASTERN WHARTON...SOUTH CENTRAL WALLER...SOUTHWESTERN GALVESTON...NORTHEASTERN MATAGORDA... BRAZORIA...SOUTHEASTERN AUSTIN AND FORT BEND COUNTIES THROUGH 245 PM CDT... AT 138 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER VAN VLECK...OR NEAR BAY CITY...MOVING NORTHEAST AT 45 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ROSENBERG...LAKE JACKSON...ANGLETON...BAY CITY...RICHMOND...CLUTE... WHARTON...WEST COLUMBIA...SWEENY...SOUTH TEXAS NUCLEAR PLANT...PECAN GROVE...RICHWOOD...BRAZORIA...NEEDVILLE...EAST BERNARD...DANBURY...WALLIS... IOWA COLONY...FULSHEAR AND HOLIDAY LAKES. LAT...LON 2871 9611 2913 9610 2977 9604 2921 9506 TIME...MOT...LOC 1838Z 233DEG 41KT 2905 9592
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 3:52 AM CDT | Flash Flood Watch | HGX | Austin, Brazoria, Brazos, Burleson, Chambers, Colorado and 13 more | 13 hr |
| May 19, 9:04 AM CDT | River Flood Warning | HGX | Burleson, Lee | 5 days |
| May 19, 9:44 AM CDT | Special Weather Statement | HGX | Colorado | 46 min |
| May 19, 10:59 AM CDT | Special Weather Statement | HGX | Austin, Waller | 46 min |
| May 19, 11:27 AM CDT | Special Weather Statement | HGX | Lavaca | 48 min |
| May 19, 12:00 PM CDT | Severe Thunderstorm Warning | HGX | Colorado, Fort Bend, Jackson, Wharton | 45 min |
| May 19, 12:07 PM CDT | Special Marine Warning | HGX | 83 min | |
| May 19, 12:42 PM CDT | Special Weather Statement | HGX | Austin, Colorado, Jackson, Wharton | 48 min |
| May 19, 1:18 PM CDT | Areal Flood Advisory | HGX | Matagorda, Wharton | 57 min |
| May 19, 1:26 PM CDT | Special Marine Warning | HGX | 64 min | |
| May 19, 1:39 PM CDT | Special Weather Statement | HGX | Brazoria, Fort Bend, Matagorda | 66 min |
| May 19, 1:52 PM CDT | Special Marine Warning | HGX | 53 min | |
| May 19, 1:56 PM CDT | Special Marine Warning | HGX | 34 min | |
| May 19, 1:56 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Galveston, Matagorda | 49 min |
| May 19, 2:02 PM CDT | Severe Thunderstorm Warning | HGX | Matagorda | 43 min |
| May 19, 2:16 PM CDT | Special Marine Warning | HGX | 89 min | |
| May 19, 2:25 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Galveston | 50 min |
| May 19, 2:37 PM CDT | Areal Flood Advisory | HGX | Brazoria, Galveston, Matagorda | 53 min |
| May 19, 3:01 PM CDT | Areal Flood Advisory | HGX | Galveston | 59 min |
| May 19, 3:14 PM CDT | Severe Thunderstorm Warning | HGX | Chambers, Galveston, Harris | 46 min |
| May 19, 3:24 PM CDT | Special Marine Warning | HGX | 96 min | |
| May 19, 3:31 PM CDT | Areal Flood Advisory | HGX | Chambers, Galveston, Harris | 59 min |
| May 19, 4:00 PM CDT | Areal Flood Advisory | HGX | Chambers, Galveston | 60 min |
| May 19, 4:59 PM CDT | Special Marine Warning | HGX | 61 min |
Nearby
Tornado Warnings in Texas, 2016Every tornado warning in 2016Tornadoes in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.